Nurofen Rapid Relief Ibuprofen 200mg Liquid Capsules 24's

Regular price
€14.65
Regular price
Sale price
€14.65
HOME DELIVERY
Click & Collect
Size
Medical Terms

I am aware that medicines should be used in accordance with recommendations for use as contained on the packaging and I confirm that I am purchasing for that use. I agree to be contacted by a Pharmacist should he or she have any questions in relation to this purchase. I confirm that I am over 18 in order to purchase this product.

Confirm

code:B76EB13A3791F438


NEXT DAY Delivery When you order before 2pm
Description

Nurofen Rapid Relief Maximum Strength 400mg Liquid Capsules

Ibuprofen

What do Nurofen Rapid Relief Maximum Strength 400mg Liquid Capsules do?

Nurofen Rapid Relief Maximum Strength 400mg Liquid Capsules contains ibuprofen which belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs). NSAIDs provide relief by changing the body’s response to pain, swelling and high temperature

Nurofen Rapid Relief Maximum Strength 400mg Liquid Capsules are for the relief:

  • Headaches
  • Migraine
  • Period pain
  • Dental pain
  • Neuralgia
  • Muscular strain
  • Rheumatic pain
  • Cold and flu symptoms
  • Fever
  • Inflammation

Storage Information

  • Do not store above 25 °C.
  • Store in the original package.
  • Keep this medicine out of reach and sight of children

Contains

  • Each liquid capsule contains 400mg ibuprofen.
  • The other ingredients are Polyethylene Glycol 600, Potassium Hydroxide, Sorbitol Liquid, partially dehydrated, Gelatin, Purified Water, Ponceau 4R (E124), Lecithin, medium chain triglycerides, Titanium Dioxide, Propylene Glycol, isopropyl alcohol and HPMC 2910/Hypromellose 3cP.

Dosage

  • Adults and children 12 years and older: For Oral use
  • Take 1 capsule with water and subsequently, if necessary, one capsule every 4 hours.
  • Do not take more than 3 capsules in any 24 hour period.
  • Do not chew the capsules.
  • If this medicinal product is required for more than 3 days, or if symptoms worsen a doctor should be consulted

Do not take Nurofen Rapid Relief Maximum Strength 400mg Liquid Capsules if:

  • Are allergic (hypersensitive) to ibuprofen or any other NASID, aspirin, or any of the ingredients listed above.
  • Have experienced shortness of breath, worsening of asthma, allergic rash or an itchy, runny nose or swelling of the lips, face, tongue or throat when taking ibuprofen, codeine, aspirin or other similar medicines
  • Are already taking non-steroidal anti-inflammatory medication (NSAIDs)
  • Have ever had stomach bleeding or perforation after taking ibuprofen, aspirin or other similar medicines
  • Have or have ever had a stomach ulcer, perforation or bleeding • suffer from severe kidney or liver problems
  • Have severe heart failure
  • Are you in the last 3 months of pregnancy
  • Are you under 12 years of age

Warning

Do not exceed the stated dose.

Please consult your doctor before use if you are pregnant, breastfeeding, elderly, asthmatic, taking any other medicine or receiving regular treatment.

Always read the packaging and enclosed information leaflet carefully before use.

Please Note

This item is a medicine and for safety reasons, our McCabes Pharmacist will review this purchase before dispatch.

To allow our pharmacist to ensure it is appropriate for you to take this medicine we will ask you to complete a form with a few simple questions. Please complete as fully as possible to ensure no delay in dispatch. This is because we take safety seriously and wish to ensure that all medicines we sell are suitable for the person it is intended for. If our pharmacist has any concerns they will contact you by phone to find out some additional information to ensure this product is appropriate for you.

If they are unable to speak to you when required, your order may be delayed or the pharmacy medicine part of your order cancelled.

We can only sell one product of this medicine per transaction. Should you have reason to require more, please call +353 1 8074706 (weekdays 10 am - 3 pm) or email website@mccabespharmacy.com and we will have a pharmacist call you as soon as possible.

Delivery & Returns

Order before 2pm for next day delivery

Delivery Options/charges:

  1. An Post: €4.75 per order (Free Delivery on orders over €38)
  2. UPS: €6.50 per order

  • Orders received on Weekdays up to 2pm will usually be processed and dispatched on the same working day.
  • Orders received after 2pm on weekdays will usually be processed and dispatched on the next working day.
  • Orders received after 2pm Friday up to midnight Saturday will usually be dispatched by us, and sorted by An Post on Sunday, for Monday delivery.
  • We deliver from Monday - Saturday (excluding Bank Holidays. Saturday deliveries are only to major towns and cities).
Nurofen Rapid Relief Ibuprofen 200mg Liquid Capsules 24&

You May Also Like